# SDR CALA0100926

- Difficulty date: September 29, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- Aircraft time: 105,519 hours, 22,340 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

A FORWARD CARGO FIRE WARNING WAS INDICATED AT 10,000 FEET ON APPROACH TO HNL. BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT LANDED AT HNL WITHOUT INCIDENT. MAINTENANCE FOUND NO EVIDENCE OF FIRE. THE FIRE WARNING SYSTEM WAS TROUBLESHOT AND NO FAULTS WERE FOUND. THE FAILURE COULD NOT BE DUPLICATED. BOTH FIRE BOTTLES WERE  REPLACED IAW MM 26-22-02.
